Mathematics Faculty Articles

Title

An Extension of Harnack Type Determinantal Inequality

Document Type

Article

Publication Date

10-2017

Publication Title

Linear and Multilinear Algebra

Keywords

Determinantal inequality, Harnack inequality, Positive semidefinite matrix

ISSN

0308-1087

Volume

65

Issue/No.

10

First Page

2024

Last Page

2030

Abstract

We revisit and comment on the Harnack type determinantal inequality for contractive matrices obtained by Tung in the nineteen sixties and give an extension of the inequality involving multiple positive semidefinite matrices.

Comments

©2017 Informa UK Limited, trading as Taylor & Francis Group

Additional Comments

National Natural Science Foundation of China grant #s: 11601314, 11571220

DOI

10.1080/03081087.2017.1298082

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS